# SDR SIMA20230502001

- Difficulty date: May 2, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N776MS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000050
- Aircraft time: 48,158 hours, 30,452 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8001901
- Condition: Failed
- Location: #1
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TROUBLESHOOTING LOG PG 4980597 ITEM 1 "AFTER TAKE OFF, GEAR LEVER COULD NOT BE MOVED UP. NO EICAS MESSAGE NOTED." - FOUND NLG WOW SENSOR 1 HARNESS CORRODED AT WOW PROXIMITY SENSOR 1 CANON PLUG.-C/A-RAR NLG WOW SENSOR 1 HARNESS IAW EMB 170 AMM 32-00-01. OPS CHECK GOOD. REF LOG PG 4980597 ITEM 1.
